# SDR AALA20100111TUL06

- Difficulty date: January 11, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: DBE11945
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL AT BUTTLINE 0 BETWEEN STATIONS 660-680 TOP L-ANGLE IS CRACKED OFF IN AREAS.  REPLACED ANGLE IAW SRM 51-10-02-G8.
